Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Flagstaff, AZ

April 25, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 25, 2011, 3:49 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 26, 2011, 9:00 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 3:49 AM MST (10:49 UTC)
In effect from
Apr 26, 2011, 9:00 AM MST
Expired
Apr 26, 2011, 8:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2660 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WWUS85 KFGZ 251049
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
349 AM MST MON APR 25 2011

AZZ111>114-117-140-252300-
/O.UPG.KFGZ.FW.A.0004.110426T1600Z-110427T0300Z/
/O.NEW.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
349 AM MST MON APR 25 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER
  VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264...CHUSKA
  MOUNTAINS AND DEFIANCE PLATEAU.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY
  MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT
  MOVES THROUGH THE AREA.

* 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP 
  TO 45 MPH. 

* RELATIVE HUMIDITIES: FALLING TO 6-13 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ116-252300-
/O.NEW.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
349 AM MST MON APR 25 2011

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY DUE TO
STRONG WINDS AND LOW RELATIVE HUMIDITIES. 

* AFFECTED AREA: THE EASTERN MOGOLLON RIM.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY
  MORNING AS LAST THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES
  THROUGH THE AREA.

* 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO
  40 MPH.

* RELATIVE HUMIDITIES: FALLING TO 9 TO 13 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
5 follow-up statements
741 
WWUS85 KFGZ 252135
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
235 PM MST MON APR 25 2011

AZZ111>114-116-117-140-260945-
/O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
235 PM MST MON APR 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

* AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM...LITTLE
  COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF
  HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY 
  MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD 
  FRONT MOVES THROUGH THE AREA.

* 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP 
  TO 45 MPH.

* RELATIVE HUMIDITIES: FALLING BELOW 13 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
419 
WWUS85 KFGZ 260341
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
841 PM MST MON APR 25 2011

AZZ111>114-116-117-140-261200-
/O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
841 PM MST MON APR 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MST
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

* AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM...
  LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS 
  SOUTH OF HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY 
  MORNING AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD 
  FRONT MOVES THROUGH THE AREA.

* 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP 
  TO 45 MPH.

* RELATIVE HUMIDITIES: FALLING BELOW 13 PERCENT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
355 
WWUS85 KFGZ 261044
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
344 AM MST TUE APR 26 2011

AZZ111>114-116-117-140-262245-
/O.CON.KFGZ.FW.W.0005.110426T1600Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
344 AM MST TUE APR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM... 
  LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS 
  SOUTH OF HWY 264... CHUSKA MOUNTAINS AND DEFIANCE PLATEAU.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS MORNING
  AND CONTINUE THROUGH EARLY EVENING AS A DRY COLD FRONT MOVES
  THROUGH THE AREA.

* 20-FOOT WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP 
  TO 45 MPH.

* RELATIVE HUMIDITY: FALLING BELOW 15 PERCENT MID TO LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
322 
WWUS85 KFGZ 261942
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1242 PM MST TUE APR 26 2011

AZZ111>114-116-117-140-270300-
/O.CON.KFGZ.FW.W.0005.000000T0000Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1242 PM MST TUE APR 26 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

* AFFECTED AREA: WHITE MOUNTAINS...EASTERN MOGOLLON RIM... LITTLE
  COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS SOUTH OF
  HWY 264...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
  EARLY EVENING.

* 20-FOOT WINDS: WEST TO NORTHWEST 15 TO 30 MPH WITH GUSTS OF 35 
  TO 45 MPH.

* RELATIVE HUMIDITY: VALUES HAVE ALREADY FALLEN BELOW 13 PERCENT
  FOR MUCH OF THE WARNING AREA...THOUGH SOME LOCATIONS ABOVE
  7000 FEET MAY EXPERIENCE DIFFICULTY DROPPING BELOW 15 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$


HTTP://WEATHER.GOV/FLAGSTAFF
690 
WWUS85 KFGZ 270258
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
758 PM MST TUE APR 26 2011

AZZ111>114-116-117-140-270400-
/O.EXP.KFGZ.FW.W.0005.000000T0000Z-110427T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
758 PM MST TUE APR 26 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

NORTHWEST WINDS WILL CONTINUE TO DIMINISH ACROSS THE WARNING AREA
THIS EVENING AS HUMIDITIES SLOWLY RISE...THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST.

$$


HTTP://WEATHER.GOV/FLAGSTAFF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:30 AM MST, 19 minutes earlier.

Area forecast discussion, Apr 25, 3:30 AM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST MON APR 25 2011

.SYNOPSIS...BREEZY TO WINDY CONDITIONS WILL CONTINUE FOR THE NEXT FEW
DAYS ACROSS NORTHERN ARIZONA WITH THE STRONGEST WINDS ON TUESDAY.
WARMER TEMPERATURES AND DECREASING WINDS ARE EXPECTED FOR THE LATTER
HALF OF THE WEEK.

&&

.DISCUSSION...A LOW-AMPLITUDE LONG-WAVE TROUGH PERSISTS OVER THE
EASTERN PACIFIC AND SOUTHWESTERN STATES BRINGING A WINDY REGIME TO
THE AREA. A STRONG JET EMBEDDED WITHIN THE TROUGH WILL MOVE EASTWARD
ACROSS THE AREA TODAY. SUBSIDENCE SOUTH OF THE JET AXIS SHOULD RESULT
IN FEWER CLOUDS COMPARED TO YESTERDAY OVER MUCH OF NRN AZ...EXCEPT
ALONG THE NRN BORDER AND FOUR CORNERS REGION WHERE SUFFICIENT
MOISTURE REMAINS FOR A SLIGHT CHANCE OF SHOWERS.

THE TROUGH PROGRESSES EASTWARD ON TUESDAY AND A NORTHWEST FLOW ALOFT
WILL DEVELOP ALONG WITH A SFC LOW PRESSURE SYSTEM OVER NM/TX. STRONG
SFC PRESSURE GRADIENT WILL DEVELOP WITH THIS PATTERN AND WINDS WILL
BE INCREASING ONCE AGAIN. A WIND ADVISORY MAY BE REQUIRED FOR MUCH OF
NRN AZ ON TUESDAY.

THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NRN AZ
AND A RED FLAG WARNING IS IN EFFECT FOR TUESDAY.

WEAK RIDGING DEVELOPS WED/THU ACROSS THE REGION. DAYTIME TEMPS WILL
WARM TO ABOVE SEASONABLE READINGS AND WINDS SHOULD DIMINISH
SUBSTANTIALLY.

TROUGHING REDEVELOPS ACROSS THE WEST BY FRIDAY AND PERSISTS THROUGH
THE WEEKEND. ALTHOUGH LARGE DIFFERENCES REMAIN BETWEEN THE VARIOUS
MODELS WITH THE AMPLITUDE OF THIS TROUGH...ALL MODELS ARE TRENDING
TOWARDS A STRONGER SYSTEM COMPARED TO PREVIOUS MODEL RUNS. HAVE OPTED
TO USE ECMWF SOLUTION WHICH DEVELOPS A DEEPER TROUGH AND RESULTS IN
BETTER CHANCES OF PCPN ACROSS THE AREA FOR THE WEEKEND. ALL MODEL
SOLUTIONS WILL RESULT IN ANOTHER ROUND OF BREEZY TO STRONG SOUTHWEST
WINDS ACROSS THE AREA.

&&

.AVIATION...FOR THE 12Z PACKAGE...MID LEVEL CLOUD COVER WITH CIGS
ABOVE 8 KFT AGL WILL PERSIST NEAR THE FOUR CORNERS NORTHEAST OF A
KPGA-KRQE LINE THROUGH 15Z THIS MORNING. OTHERWISE EXPECT VFR
CONDITIONS TODAY WITH SCT-BKN HIGH CLOUDS AND BREEZY WINDS. W TO SW
WINDS 15-20 KT EXPECTED WITH A FEW GUSTS TO 30 KT POSSIBLE FROM
17Z-02Z. A COOL FRONT DROPPING DOWN OUT OF THE NORTHWEST WILL BRING
A SLIGHT CHANCE FOR A SHOWER TO THE FOUR CORNERS AREA AFT 06Z TUES
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS TUES AFTERNOON. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...TODAY THROUGH TUESDAY...DRY WEATHER AND BREEZY WINDS
TODAY AS THE FORECAST AREA REMAINS BETWEEN UPPER LEVEL DISTURBANCES.
AFTERNOON RH VALUES WILL BE MUCH LOWER THAN YESTERDAY...ESPECIALLY
ACROSS THE LOWER ELEVATIONS OF NORTHEAST AZ. WINDS WILL REMAIN BELOW
CRITICAL THRESHOLDS BUT A FEW GUSTS TO 35 MPH ARE NOT OUT OF THE
QUESTION LATE THIS AFTERNOON. PORTIONS OF THE LITTLE CO RIVER VALLEY
IN APACHE COUNTY MAY SEE A BRIEF WINDOW OF CRITICAL CONDITIONS LATE
AFTERNOON/EARLY EVENING. FOR TUESDAY...A DRY COLD FRONT WILL MOVE
ACROSS THE STATE...WITH STRONG WEST WINDS DEVELOPING TUESDAY MORNING
AND LASTING THROUGH THE EARLY EVENING. RH VALUES WILL PLUMMET
THROUGHOUT THE DAY AND COMBINE WITH THE STRONG WINDS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS FOR A LARGE PORTION OF EAST-CENTRAL
AND NORTHEAST AZ. A RED FLAG WARNING HAS BEEN ISSUED FROM 9 AM TO 8
PM TUESDAY.

WEDNESDAY THROUGH FRIDAY...LIGHTER WIND AND WARMER TEMPERATURES ARE
EXPECTED WEDNESDAY. FOR THURSDAY AND FRIDAY...CONTINUED WARM AND DRY
WITH STRENGTHENING WESTERLY FLOW AS A TROUGH APPROACHES FROM THE
WEST.  CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF
NORTHERN AND CENTRAL ARIZONA.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FROM 900 AM THROUGH 800 PM MST TUESDAY FOR FIRE
WEATHER ZONES AZZ111>114-116-117-140.

&&

PUBLIC....................DB
AVIATION/FIRE WX..........MCS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 24, 8:43 PM MST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
843 PM MST SUN APR 24 2011

AZZ004>018-037>040-250700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
843 PM MST SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER CONDITIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON TUESDAY...

ANOTHER WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA ON TUESDAY AND
WINDS WILL INCREASE ONCE AGAIN. LOW AFTERNOON RELATIVE HUMIDITIES AND
BREEZY TO STRONG WINDS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS
DEVELOPING TUESDAY...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF EAST CENTRAL AND NORTHEAST ARIZONA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RB

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:14 PM MSTWind AdvisoryFGZApache, Coconino, Navajo29 hr

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.